... I have been taking those on a regular basis for probably a year and have overtaken at different times for the past 3 years. I have taken more than the 4000 in acetomenophin that you are allowed in a day. I am now freaked out that I have permanently damaged my liver. ... (3 replies)
... If you are still taking the hydrocodone on a daily basis, you should speak to your doctor about trying to get off of them, as well as everything else so that you can address the pain that you are having. I am not a doctor either, but I work in the pharma industry and have heard that the body can become dependent on the pain meds, which can cause withdrawal symptoms. Try... (3 replies)
... No I have taken them closer together than I should every 2 to 3 hours instead of every 4 hours. And of course more than I should at a time.... (3 replies)
... If you took them like you were supposed to, probably won't hurt your liver. Abusing them can hurt though.
I have read that the liver does repair itself.
Keep in mind that I am not a doctor. lol
I abused the pain meds and worried about that myself. (3 replies)
... Hi Fastboy,
Answer to your question is also my same question. I have taken Acetamenophin for a very long time, practically every single day for many years. Probably 2000mg a day. Something was always paining me, headache, joints aches, etc. Well now I wind up with liver cysts and I am wondering if this is due to taking the Acetomenophin. Right on the bottle of... (6 replies)